# SDR 20000721SH010

- Difficulty date: April 7, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- Aircraft time: 7,350 hours
- Engine: Lyc LTS101650B1
- Engine time: 7,180 hours, 13,648 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430167601
- Part serial: 1VN04504
- Condition: Leaking
- Location: Engine Fuel
- Part time: 569 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD ASSY LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED UNIT.  (X)
